Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the representability of H ilb(n)k x ((x))
KTH, Superseded Departments, Mathematics.
2000 (English)In: Journal of the London Mathematical Society, ISSN 0024-6107, E-ISSN 1469-7750, Vol. 62, 757-770 p.Article in journal (Refereed) Published
Abstract [en]

Let k[x]((x)) be the polynomial ring k[x] localized in the maximal ideal (x) subset of k[x]. The paper studies the Hilbert functor parametrizing ideals of colength n in this ring having support at the origin. The main result is that this functor is not representable. A complete description of the functor as a limit of representable functors is also given.

Place, publisher, year, edition, pages
2000. Vol. 62, 757-770 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-20405ISI: 000167219900009OAI: oai:DiVA.org:kth-20405DiVA: diva2:339100
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved
In thesis
1. On Hilbert schemes parameterizing points on the affine line having support in a fixed subset
Open this publication in new window or tab >>On Hilbert schemes parameterizing points on the affine line having support in a fixed subset
2000 (English)Doctoral thesis, comprehensive summary (Other scientific)
Place, publisher, year, edition, pages
Stockholm: KTH, 2000. ii p.
National Category
Mathematics
Identifiers
urn:nbn:se:kth:diva-2935 (URN)
Public defence
2000-03-17, 00:00
Note
QC 20100812Available from: 2000-05-24 Created: 2000-05-24 Last updated: 2010-08-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Skjelnes, Roy Mikael
By organisation
Mathematics
In the same journal
Journal of the London Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 44 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf